# SDR 96ZZZX3993

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 2120 · Air Distribution System
- Part: Air Flow Sensor
- Part number: S210N7012
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/MCI - FLT 2590 - AIR TURNBACK.  EQUIPMENT COOLING EXHAUST OFF LIGHT ILLUMINATED ABOVE 8,000 FEET.  REMOVED AND REPLACED LOW FLOW SENSOR T464, IAW 21-58-45.  OPS CHECK GOOD IAW 21-58-03.  REMOVED AND REPLACED AIR FLOW SENSOR M10.  OPS CHECKS GOOD.  REFERENCE:  OPERATOR CONTROL NR AWXA960296.
